Schizophrenia.com

EPS/Diatonic Reaction


#1

Hey everyone, I know I have talked about this in other posts but I wanted to ask questions on just this.
has anyone while taking antipsychotics have a EPS or diatonic reaction? Its not TD but its where you lose control of neck mouth jaws or eyes and musle spasms hard and painful and you have to take benadryl and cogentin to relieve this. And or quit the meds that caused it.
If anyone has had this id love to hear your story about your experience with this and whag your pdoc did to make sure your next meds wouldnt cause this.
I am now on Seroquel XR 50mg once a day and I’ve been okay so far but my pdoc wants to move it up to 100mg Friday and I’m super scared I’ll have an EPS reaction to upping it. Don’t really know what to do.
Thanks! :slight_smile:


#2

Yes, twice I think, on Olanzapine while psychotic. Didn’t know till a year later what it / was they / were
Tongue was going, as we’re my eyes, and neck severely like my whole body seemed like, seizing to one side.
Lasted about an hour or 3 - no real idea actually.
I had my eyes go separately a couple of times just for a few seconds. I was in company that time but no one noticed.
I thought it was to do with submissiveness to my then boyfriend.
I’m not allowed back on Olanzapine, that’s in my notes.
Getting a lot of extrapyramidal jerks lately though - 10 yrs later.
Neck, diaphragm, shoulder/s, thumbs, torso, legs, back, lower stomach, er, well , etc etc… Twitching one twitch every 30 seconds, for 1-2 hrs.
A few times a week
I’m wondering if Clozaril would stop me from getting TD, now, or it could be too late, they say coming off the offending med can make it worse